# SDR UIEA2023060540560

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: NA
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #2 BORSCOPE, PLUG AP-9 DAMAGED( REMOVED & REPLACED ENG #2 BORESCOPE PLUG AP-9 IAW 767-300 AMM 72-00-00. NO FURTHER DEFECTS NOTED. )
